Vol. 15, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Constructing unramified extensions over quadratic fields

Misato Aoki and Masanari Kida

Vol. 15 (2022), No. 1, 55–68
Abstract

Using some regular polynomials with prescribed Galois groups, we construct explicit infinite families of unramified extensions over quadratic fields by specializations satisfying certain congruence conditions.

PDF Access Denied

We have not been able to recognize your IP address 44.220.44.148 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
unramified extension, quadratic field, regular extension
Mathematical Subject Classification 2010
Primary: 12F12, 11R09, 11R32
Milestones
Received: 15 March 2020
Revised: 2 April 2021
Accepted: 9 August 2021
Published: 14 March 2022

Communicated by Filip Saidak
Authors
Misato Aoki
Tokyo University of Science
Tokyo
Japan
Masanari Kida
Department of Mathematics, Faculty of Science Division I
Tokyo University of Science
Tokyo
Japan